Some Kolmogoroff-type inequalities for bounded random variables.

Research output: Contribution to journalArticlepeer-review

6 Scopus citations
Original languageEnglish (US)
Pages (from-to)641-647
Number of pages7
JournalBiometrika
Volume54
Issue number3
DOIs
StatePublished - Dec 1967
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Agricultural and Biological Sciences (miscellaneous)
  • Agricultural and Biological Sciences(all)
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Cite this